# SDR N6WA20140114001

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,243 hours, 19,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WHEEL ASSEMBLY BENT & CRACKED.  REMOVED SUPPORT WHEEL, INSTALLED DOOR CABLE KIT & INSURED PAX DOOR OPENS & CLOSES WITHOUT INTERFERENCE.  ACFT SAFE FOR ONE TIME FERRY FLIGHT FROM LGA TO STL.
